# SDR C2XA06IA145

- Difficulty date: September 1, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N28518
- Make and model: Emb EMB-135LR
- Aircraft serial: 145334
- Aircraft time: 12,446 hours, 10,226 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2799, THE CREW REPORTED A BAGGAGE SMOKE INDICATION.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE BAGGAGE SMOKE DETECTORS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
